首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:The Central Limit Theorem for th-Order Nonhomogeneous Markov Information Source
  • 本地全文:下载
  • 作者:Huilin Huang
  • 期刊名称:Journal of Probability and Statistics
  • 印刷版ISSN:1687-952X
  • 电子版ISSN:1687-9538
  • 出版年度:2013
  • 卷号:2013
  • 页码:1-6
  • DOI:10.1155/2013/645151
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We prove a central limit theorem for 𝑚th-order nonhomogeneous Markov information source by using the martingale central limit theorem under the condition of convergence of transition probability matrices for nonhomogeneous Markov chain in Cesaro sense.
国家哲学社会科学文献中心版权所有